Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
youngaries

acutaine and scars

I am going to be on accutaine until the end of September, I have just about no zits at all, but I have nothing but scars along my jaw line, all you can see is the scars, I have read up on how vitamin C can help fill the scars, and the lactic acid peels etc. but my derm said that dermabrasion is the ONLY thing that can cure scars, and i shouldnt do anything while on the pill, is it safe to do so? i have almost no red spots but alot of scars and i really want them to atleast start to fade before school starts soon.

Share this post


Link to post
Share on other sites

Vitamin C helps a little in producing collagen and healing wounds/scars. Dermabrasion isn't the only thing that can cure scars, and this messageboard is proof of that. You shouldn't do anything abrasive or ablative to your skin for atleast 6 months after you finish your accutane course.

Share this post


Link to post
Share on other sites

Not anything really worthwhile. Maybe you could try one of those topical products - Scarzone, Mederma, or Palmer's Scar Serum (which is what I'm currently using)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


                ×